On balls and totally geodesic submanifolds

P. G. Walczak

Annales Polonici Mathematici (1984)

  • Volume: 44, Issue: 3, page 317-324
  • ISSN: 0066-2216

How to cite


P. G. Walczak. "On balls and totally geodesic submanifolds." Annales Polonici Mathematici 44.3 (1984): 317-324. <http://eudml.org/doc/265517>.

author = {P. G. Walczak},
journal = {Annales Polonici Mathematici},
keywords = {geodesic ball; totally geodesic; -regular},
language = {eng},
number = {3},
pages = {317-324},
title = {On balls and totally geodesic submanifolds},
url = {http://eudml.org/doc/265517},
volume = {44},
year = {1984},

AU - P. G. Walczak
TI - On balls and totally geodesic submanifolds
JO - Annales Polonici Mathematici
PY - 1984
VL - 44
IS - 3
SP - 317
EP - 324
LA - eng
KW - geodesic ball; totally geodesic; -regular
UR - http://eudml.org/doc/265517
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.